# SDR REXA2013082201541

- Difficulty date: August 22, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 14,672 hours, 9,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX AT PASSENGER DOOR,  FOUND HEAVY CORROSION ON PASSENGER DOOR KICKPLATE ANGLE.  R & R PASS DOOR KICKPLATE ANGLE IAW SRM 51-42-06.
